# SDR SIMA20140524002

- Difficulty date: May 24, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 24,309 hours, 20,250 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Angle
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR ELECT COMPARTMENT DOOR UPPER INNER STRUCTURE REPAIR ANGLE IS CRACKED.  REPAIRED IAW ERS-EM-52MR-152.
